# SDR P5CA9600188

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER PANEL RIGHT WING DELAMINATED AFT OF NR 19 L/E FLAP.  REPAIRED IAW SRM 51-40-09.
